Medkul Pharmaceuticals
Ambroxol (15mg) + Guaifenesin (50mg) + Menthol (2.5mg) + Terbutaline (1.25mg)
Kufrin A Syrup is a combination medicine used to treat cough, thins mucus in the nose and windpipe, and relieves throat irritation.
Syrup
Kufrin A Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kufrin A Syrup may be taken with or without food but it is better to take it at a fixed time.
Nausea Diarrhea Vomiting Stomach discomfort Headache Rash Tremor Increased heart rate
It is not known whether it is safe to consume alcohol with Kufrin A Syrup. Please consult your doctor.
Information regarding the use of Kufrin A Syrup during breastfeeding is not available. Please consult your doctor.
Kufrin A Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Kufrin A Syrup is a combination of four medicines: Ambroxol, Guaifenesin, Menthol and Terbutaline.
It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Monitor your blood glucose regularly while taking this medicine. Inform your doctor if you have a history of thyroid or heart disease. Stop taking Kufrin A Syrup and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
Taking a higher dose than the recommended dosage may not enhance efficacy and could even lead to increased side effects. If your symptoms do not improve after taking Kufrin A Syrup as prescribed, please consult with your doctor.
Kufrin A Syrup is typically prescribed for coughs associated with excessive mucus production.
Avoid using Kufrin A Syrup if you are allergic to any of the ingredients listed in the product. It is also not recommended for individuals with a history of ischemic heart disease, significant risk factors for such disease, or gastric ulceration.
Store Kufrin A Syrup in its original container, tightly sealed. Refer to the product's label or package for specific storage instructions. Dispose of unused medicine appropriately, ensuring it is not accessible to pets, children, or unauthorized individuals.